| Model Number |
801764 |
| Medical Device Problem Codes |
Battery Problem (2885); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Per the manufacturer's subsidiary, the user facility fully charged the battery for 12 hours and still could not complete the battery test.The unit displayed a 'battery has exceeded 2 years of service life' message.
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the battery was discharging at a very fast rate and would only last about five minutes.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
The reported complaint was not verifiable since the product was not returned for evaluation or testing.Multiple diligence attempts for part return were unsuccessful.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.